# SDR AALA20100510TUL09

- Difficulty date: May 10, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND MANUAL LIMITS STATION 1200 TO 1208, RIGHT CUSP.  INSTALLED CUSP DOUBLER PER AARD 51-20-00-16 AND SRM 51-10-03, SRM 51-30-01, AND SRM 51-30-05.
